# SDR AALA2018071109020

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 12,116 hours, 4,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER PRESSURE LOW. CHARGED THE DOOR DAMPER IAW AMM 52-22-00. THE AIRCRAFT WAS GROUNDED.
